# SDR YENA20151008453

- Difficulty date: October 8, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N239JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000040
- Aircraft time: 25,248 hours, 15,682 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Mlg Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURN TO DEPARTURE, LD WOW SYSTEM FAIL GEAR HANDLE WOULD NOT MOVE AFTER TAKEOFF. PRESSED DOWN LOCK RELEASE TO RAISE GEAR, THEN EICAS DISPLAYED LD WOW SYS FAIL, JACKED AIRCRAFT, PERFORMED INSPECTION AND GEAR RETRACTION. NO DISCREPANCIES NOTED. SERVICED NOSE STRUT IAW AMM 12-12-09.
